# SDR UPS03441077

- Difficulty date: July 24, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- Engine: Pwa JT9D3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65B0424325
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D STA 1901 STR 23R TIE CLIP FOUND CRACKED.   M/D STA 1901 STR 23R TIE CLIP REPLACED IAW SRM 51-10-01 P8.
